MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC NAVIGATION, INC AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 23-317-1
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a distributor regarding a generator.It was reported that the handpiece couldn't stop bleeding during a procedure.
 
Additional Manufacturer Narrative
(h3, h6): no parts have been received by the manufacturer for evaluation.Codes b17, c20 & d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis summary: complaint was unconfirmed.Upon receiving the device, it looked to be used with no damage.The device was deco ntaminated and then tested per wi.Once the device was plugged in the generator, it was tested.During testing, the saline flowed as normal and the hemostatic electrodes did work correctly when tested on the chicken piece.No failure was detected during analysis.H6: codes b01, c19 d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional codes: annex f updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AQUAMANTYS ENDO DBS 8.7
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22629634
Report Number1723170-2025-02795
Device Sequence Number7989663
Product Code GEI
UDI-Device Identifier00763000280956
UDI-Public(01)00763000280956(17)270503(10)PHE0324F
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-317-1
Device Catalogue Number23-317-1
Device Lot NumberPHE0324F
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/03/2025
09/09/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/05/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown